# SDR DL76L070376

- Difficulty date: April 17, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 66,509 hours, 10,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1483 Lbl11-45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HMV IN GSO, MAIN CABIN FLOORBEAM HAS CORROSION GS 1483 LBL 1 - LBL 45.  REPAIRED FLOORBEAM IAW SRM 53-00-51D FIG 201.  WORK ACCOMPLISHED ON N/R 24135.
